| Model Number |
3183 |
| Medical Device Problem Codes |
High impedance (1291); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer report number: (b)(4) it was reported that the patient had high impedances on both implanted leads as well as both implanted leads had migrated.X-rays taken intraoperatively confirmed both leads had migrated.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein both patient's leads were explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The event of ipg replacement/lead revision was reported to abbott.The ipg was explanted and replaced due to ipg reaching end of life.Lead diagnostics showed high impedance.X-ray confirmed lead migration for both leads.Patient had a full system explant and implant.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.